The Lyapunov Theorem: Its extensions and applications

  • Czesraw Olech
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1446)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Antosiewicz, H. and Cellina, A., Continuous selections and differential relations, J. Diff. Eqs. 19(1975), 386–399.MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    Aumann, R.J., Integrals of set-valued functions, J. Math. Anal. Appl., 12(1965), 1–12.MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    Artstein, Z., Yet another proof of Lyapunov convexity theorem, to appear in Proc. Amer. Math. Soc.Google Scholar
  4. [4]
    Blackwell, D., The range of certain vector integrals, Proc. Amer. Math. Soc. 2(1951), 390–395.MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    Bressan, A., Colombo, G., Extensions and selections of maps with decomposable values, Studia Mathematica 40 (1988) 69–86.MathSciNetMATHGoogle Scholar
  6. [6]
    Castaing, C., Valadier, M. Convex analysis and measurable multifunctions, Lecture Notes in Math., 580, Springer Verlag Berlin 1977.MATHGoogle Scholar
  7. [7]
    Etienne, J. Sur une demonstration du "bang-bang" principle, Bull.Soc.Roy.Sci. liege 11/12(1968), 551–556.MathSciNetMATHGoogle Scholar
  8. [8]
    Frankowska, H., Olech, C., R-convexity of the integral of set-valued functions, Contributions to analysis and geometry, Johns Hopkins University Press, Baltimore, 1981, 117–129.MATHGoogle Scholar
  9. [9]
    Fryszkowski, A. Continuous selections for a class of non-convex multivalued maps. Studia Math., 76(1983), 163–174.MathSciNetMATHGoogle Scholar
  10. [10]
    Halkin, H., Some further generalization of a theorem of Lyapounov, Arch. Rational Mech.Anal. 17(1964), 272–277.MathSciNetCrossRefMATHGoogle Scholar
  11. [11]
    Halkin, H., Hendricks E.C., Sub-integrals of set-valued function with semianalytic graphs., Proc. Nat. Acad. Sci. 59(1968) 365–367.MathSciNetCrossRefMATHGoogle Scholar
  12. [12]
    Halmos, P.R., The range of a vector measure, Bull.Amer.Math. Soc., 54(1948), 416–421.MathSciNetCrossRefMATHGoogle Scholar
  13. [13]
    Hermes, H., LaSalle, J.P., Functional analysis and time optimal control, Mathematics in science nad engineering 56(1969).Google Scholar
  14. [14]
    Kaczyński, H., Olech, C., Existence of solutions of orientor fields with nonconvex right-hand side, Annal.Polon.Math., 29(1974), 61–66.MATHGoogle Scholar
  15. [15]
    Karafiat, A., On the continuity of a mapping inverse to a vector measure, Commentationes Mathematicae, 18(1974/76) 37–43.MathSciNetMATHGoogle Scholar
  16. [16]
    Kingman, J.F.C., Robertson A.P., On a theorem of Lyapounov, J. London Math Soc. 43(1968), 347–351.MathSciNetCrossRefMATHGoogle Scholar
  17. [17]
    LaSalle, J.P., The time optimal control problem. Contr. to the theory of non linear oscilations. Princeton Univ. Press. Princeto 1960Google Scholar
  18. [18]
    Lyapunov, A.A., Sur le fonction-vecteurs comletement additives, Izv.Akad.Nauk.S.S.S.R. Ser. Mat. 4(1940), 465–478Google Scholar
  19. [19]
    Lyapunov, A.A., Sur le fonction-vecteurs comletement additives II, Izv.Akad.Nauk.S.S.S.R. Ser. Mat. 10(1946) 277–279Google Scholar
  20. [20]
    Linderstrauss, J. A short proof of Liapounoff's convexity theorem, J. Math. and Mech. 15(1966) 971–972.MathSciNetMATHGoogle Scholar
  21. [21]
    Neustadt, L.W., The existence of optimal control in the absence of convexity conditions, J.Math.Anal.Appl. 7(1963), 110–117.MathSciNetCrossRefMATHGoogle Scholar
  22. [22]
    Olech, C., A contribution to the time optimal control problem, III. Konferenz uber nichtlineare Schwingungen, Teill II, Academie-Verlag-Berlin 1966, 438–446.Google Scholar
  23. [23]
    Olech, C., Extremal solutions of a control system, Journal of Diff. Equations, 2(1966), 74–101.MathSciNetCrossRefMATHGoogle Scholar
  24. [24]
    Olech, C., Lexicografical order, range of integrals and "bang-bang" principle Mathematical Theory of Control, Academic Press New York and London 1967, 35–45.Google Scholar
  25. [25]
    Olech, C., On the range of an unbounded vector-valued measure, Math. System Theory, 2(1968), 251–256.MathSciNetCrossRefMATHGoogle Scholar
  26. [26]
    Olech, C., Integrals of set-valued functions and optimal control problems, IFAC, Warszawa 1969.MATHGoogle Scholar
  27. [27]
    Olech, C., Integrals of set-valued functions and optimal control problems, Colloque sur la Theorie Mathematique du Controle Optimale. Vander. Louvain — Belgique — 1970, 109–125.Google Scholar
  28. [28]
    Olech, C., Existence theory in optimal control, in Control Theory and Topics in Functional Analysis, International Atomic Energy Agency, Vienna 1976, Vol. I, 291–328.MathSciNetGoogle Scholar
  29. [29]
    Olech, C., Existence of solutions of non convex orientor fields, Boll. Un. Mat.Ital.Serie IV, 11(1975), 189–197.MathSciNetMATHGoogle Scholar
  30. [30]
    Olech, C., Decomposability as substitute for convexity, Lecture Notes in Mathematics 1091, Springer-Verlag 1984, 193–205.Google Scholar
  31. [31]
    Olech, C., On n-dimensional extensions of Fatou's lemma, J. of Applied Mathematics and Physics (ZAMP) 38(1987), 266–272.MathSciNetCrossRefMATHGoogle Scholar
  32. [32]
    Rzeżuchowski, T., Strong convergence of selections implied by weak; applications to differential and control systems, (to appear).Google Scholar
  33. [33]
    Visintin, A., Strong convergence results related to strict convexity, Comm.Part.Diff.Eqs., 9(1984), 439–466.MathSciNetCrossRefMATHGoogle Scholar
  34. [34]
    Ważewski, T. On an optimal control problem, Proc. Conf. Diff. Equ. and their applic. (1964), 229–242.Google Scholar
  35. [35]
    Yorke, J.A. Another proof of Lyapounov convexity theorem, SIAM J. Control 9(1971), 351–353.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Czesraw Olech
    • 1
  1. 1.Instytut Matematyczny P.A.N.WarszawaPoland

Personalised recommendations